# SDR DHL2003740009

- Difficulty date: December 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Auto Braking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTO - AIRCRAFT WEIGHT 143.1, AIRSPEED 5 KTS, OAT 01C, PRESSURE ALTITUDE 900 FT, BRAKE ENERGY CHART - NORMAL.  BRAKES WOULD NOT RELEASE WITH 85 PERCENT N1 ON ALL 3 ENGINES FOR APPROX 6 SEC.   AFTER REPLACING AUTO BRAKING CONTROL VALVE BRAKING OPS CHECKED GOOD.  REMOVED AND REPLACED NR 3 BRAKE DE-BOOST VALVE, OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED MAIN GEAR BRAKE METERING VALVE.  PERFORMED OPS CHECK, VALVE WAS NO HELP.  REMOVED AND REPLACED AUTO BRAKE CONTROL MODULE IAW B-727 M/M 32-46-21.  OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED RT BRAKE SHUTTLE VALVE IAW B-727 M/M 32-41-51.  OPS AND LEAK CHECKED GOOD.
